# SDR SWAA2017053114078

- Difficulty date: May 19, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 284
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR SUPPORT CRACKED AT BS 284, BL 0.  REPAIRED THE FLOOR SUPPORT IAW SRM.
